No Cover Image

Journal article 805 views 97 downloads

Moderate solutions of semilinear elliptic equations with Hardy potential under minimal restrictions on the potential

Moshe Marcus, Vitaly Moroz Orcid Logo

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Volume: 18, Issue: 1, Pages: 39 - 64

Swansea University Author: Vitaly Moroz Orcid Logo

Published in: Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
ISSN: 0391-173X 2036-2145
Published: 2018
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa31878
Tags: Add Tag
No Tags, Be the first to tag this record!
Issue: 1
Start Page: 39
End Page: 64